Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Straterra for ADHD...Side effects?

My son was just put on Straterra for newly diagnosed ADHD. Dr said it is an antidepresant, but that it has shown great things with ADHD, and they are starting to use it for that also. It is supposed to help but not cause rebound hyperactivity, or a huge crash at night. Has anyone else's kids used this for ADHD? Any side effects you have nticed, and does it work for what it is supposed to?

Answer Question
 
Anonymous

Asked by Anonymous at 1:54 PM on Apr. 5, 2010 in Health

Answers (3)
  • Here is a good question and answer page about Straterra: http://www.strattera.com/Pages/index.aspx?WT.seg_1=&DCSext.ag=BrandGeneral&WT.srch=1
    neebug3766

    Answer by neebug3766 at 2:09 PM on Apr. 5, 2010

  • i had 2 friends on it when i was in high school and they both ended up having seizures
    Anonymous

    Answer by Anonymous at 2:13 PM on Apr. 5, 2010

  • i took it for a while when i was in highschool. it made me not want to eat and when i did eat i crashed and fell asleep no matter where i was. but the doctor told me it was because i was on such a high dose. other than that i didnt notice any change in my attention or my depression. see how it works and if you dont see a change i would ask the doctor for a different med.
    mommy2treyson

    Answer by mommy2treyson at 3:18 PM on Apr. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.